MAUDE Adverse Event Report: JIANGSU JIANYU HEALTH MEDICAL CO LTD BLOX; ENDOSCOPIC BITE BLOCK

JIANGSU JIANYU HEALTH MEDICAL CO LTD BLOX; ENDOSCOPIC BITE BLOCK
Model Number SBT-114-100
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number is not known per the complainant; therefore, the device manufacture and expiration dates cannot be determined.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a bite blox was used during a procedure performed on (b)(6) 2020.According to the complainant, during the procedure, the patient moved and broke the mouth piece.The procedure was completed using the original bite blox.There was no serious injury nor adverse patient effects reported as a result of this event.
 
Additional Manufacturer Narrative
Block d4 and h4: the lot number is not known per the complainant; therefore, the device manufacture and expiration dates cannot be determined.Block h6: device code 1562 captures the reportable event of bite block material separation.Block h10: a bite blox along with the broken piece was received for analysis.A visual analysis of the returned device found that the upper bite area has beed cracked and broken off.No other issue was found.Based on the evaluation of the returned device, it likely that the device broke due to excessive force on the device during the procedure, possibly due to the patient biting down.Therefore, the most probable cause of the reported event is adverse event related to procedure, which indicates that the adverse event occurred during the procedure and the device had no influence on event.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.
 
Event or Problem Description

Brand Name
BLOX
Common Device Name
ENDOSCOPIC BITE BLOCK
Manufacturer (Section D)
JIANGSU JIANYU HEALTH MEDICAL CO LTD
zhixi industry zone
jintan area
changzhou city 21325 1
CH  213251
MDR Report Key10254338
Report Number3005099803-2020-02722
Device Sequence Number14097546
Product Code MNK
UDI-Device Identifier00816849010168
UDI-Public00816849010168
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBT-114-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2020
Initial Date Received by Manufacturer 06/17/2020
Supplement Date Received by Manufacturer09/01/2020
Initial Report FDA Received Date07/09/2020
Supplement Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1